A distressed young nurse Khalilah Mitchell, a registered nurse in Tennessee is WARNING people of the DANGERS of this EVIL, TOXIC DEPOPULATION CHEMICAL INJECTION in a video. This extremely distressed young woman is suffering FACIAL PARALYSIS, called Bells Palsy. She is PERMANENTLY disabled and it is a DIRECT CAUSE of this EVIL TOXIC CHEMICAL JAB.
This news is strengthening our PROOF that this EVIL chemical injection is NOT to be taken by anyone who is serious about maintaining their health and staying alive.
Elderly people are dying in a New York nursing home following their receiving the depopulation chemical injection. Twenty four people died within 48 hours of receiving this toxic junk and one hundred and thirty seven residents were afflicted with serious health conditions. There has been NO further updates since this was reported. As soon as we hear some news, we will UPDATE you on this story.
As the days progress, MORE and MORE people who are foolish enough to be coerced into being injected with this dangerous potion, we will be hearing MORE and MORE tragic news. Every day that passes by, we hear of MORE severe side effects that are cause by this toxic cocktail. Another side effect is pemphigus, severe deformities and seizures, the list is endless.
We are warning you all again :
Please STAY AS FAR AWAY from this LETHAL INJECTON as possible. REFUSE THE INJECTION. If this jab is mandatory in your country then FIGHT BACK in the law courts.
FIGHT THE LIES, AVOID MAINSTREAM MEDIA, DEFY THE OPPRESSIVE GOVERNMENT ORDERS
We will WIN THIS WAR